Journal of the Mathematical Society of Japan

Extension of modifications of ample divisors on fourfolds: II

Maria Lucia FANIA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 38, Number 2 (1986), 285-294.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230395009

Digital Object Identifier
doi:10.2969/jmsj/03820285

Mathematical Reviews number (MathSciNet)
MR0833203

Zentralblatt MATH identifier
0597.14035

Subjects
Primary: 14J35: $4$-folds
Secondary: 14C20: Divisors, linear systems, invertible sheaves

Citation

Lucia FANIA, Maria. Extension of modifications of ample divisors on fourfolds: II. J. Math. Soc. Japan 38 (1986), no. 2, 285--294. doi:10.2969/jmsj/03820285. https://projecteuclid.org/euclid.jmsj/1230395009


Export citation